A Note On Passepartout Problems
This note provides a methodological contribution to the allocation of joint revenues obtained from passepartouts. In a passepartout system, a group of service providers offers a passepartout that allows its owners the use of specified services for an unlimited number of times during a fixed period of time. The corresponding allocation problem is, then, how to share the total joint revenues of the passepartout system adequately among the service providers. Arguments are provided to model a passepartout problem within the framework of bankruptcy and context-specific properties are considered in order to select an appropriate allocation rule.
Volume (Year): 14 (2012)
Issue (Month): 02 ()
|Contact details of provider:|| Web page: http://www.worldscinet.com/igtr/igtr.shtml|
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:14:y:2012:i:02:p:1250013-1-1250013-9. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)
If references are entirely missing, you can add them using this form.